# SDR DHLA201000088

- Difficulty date: June 30, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- Aircraft time: 87,592 hours, 32,539 cycles
- Engine: Ge CFM562C
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR3 ENG LT T/R FRAME WORN AT 6.30 AND 7.30 O'CLOCK POS STA YN 203.000 PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 08-04-10, EVA D878-00353 REV IR DATED 07-15-10. REMOVED FASTENERS IAW SRM 51-1-21, SRM 51-3-0. CUT OUT DAMAGED AREA AND FABRICATED FRAME SEGMENT IAW DWG ES-D878-00353-001-D. NDT INSPECTED CUT OUT AREA & NEW FRAME SEGMENT. NO CRACK, NO CORROSION NO LOOSE FASTENERS FOUND. IAW NDT SPM PART 06-10-01-001. APPLIED ALODINE TO REPAIR PART IAW DPS 9.45. INSTALLED NEW FRAME SEGMENT IAW DWG ES-D878-00353-001-D, SRM 51-1-11 SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1.
